MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 8000 COBAS C 502 MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 8000 COBAS C 502 MODULE; CLINICAL CHEMISTRY ANALYZER
Catalog Number 05964067001
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas 8000 cobas c 502 module serial number was (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable results from the cobas 8000 cobas c 502 module.Of the data provided, one example was a reportable malfunction.The initial result was 6.84% and the repeat result on (b)(6) 2026 using a cobas c501 analyzer was 6.29% with a data flag.
 
Additional Manufacturer Narrative
Medwatch fields d1-d4, g1, and g4 were updated.General reagent issues were excluded, as the result believed to be correct was obtained using the same reagent.Due to the limited information provided, the investigation was unable to determine a specific root cause.

Brand Name
COBAS 8000 COBAS C 502 MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key24575807
Report Number1823260-2026-00869
Device Sequence Number18725753
Product Code JJE
UDI-Device Identifier04015630928354
UDI-Public04015630928354
Combination Product (Y/N)N
Initial Reporter CountrySA
PMA/510(K) Number
K100853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05964067001
Device Lot Number86039501
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/18/2026
Supplement Date Received by Manufacturer03/17/2026
Initial Report FDA Received Date03/11/2026
Supplement Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown